MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFW225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Discomfort (2330)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the dfw225 20.5 diopter intraocular lens (iol) was implanted into the patient¿s ocular sinister (left eye).Dfw225 iol was explanted and replaced with a non-johnson & johnson surgical vision lens due to complaints of suboptimal best corrected visual acuity (bcva), blurred vision, and difficultly seeing distant and close objects.It was reported daily activities are significantly affected and the patient is a pilot.There was no incision enlargement, no suture(s), and no vitrectomy.Patient was prescribed ketoralac, preforte and gatifloxacin which was confirmed to be patient standard care.It was confirmed patient daily activities are no longer significantly affected after dfw225 explant.Patient status was reported as fully recovered and patient is happy with the surgery.Iol is not available for return as it was discarded.No further information is available.
 
Additional Manufacturer Narrative
Additional information: it was indicated that the iol is not being returned for evaluation as it was discarded; therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15440843
Report Number3012236936-2022-02422
Device Sequence Number5673378
Product Code MFK
UDI-Device Identifier05050474751866
UDI-Public(01)05050474751866(17)241227
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2024
Device Model NumberDFW225
Device Catalogue NumberDFW225U205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityHispanic
Patient RaceWhite